# SDR 96ZZZX6164

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9574B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0891
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pad
- Condition: Worn
- Location: Nlg Upstop
- Part time: 6,128 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WAS RETRACTED AND EXTENDED SEVERAL TIMES DURING FLIGHT.  AFTER RETRACTION, GEAR WOULD NOT INDICATE GREEN LIGHT ON DOWN AND LOCKED POSITION.  FOUND THE UPSTOP PAD WORN TO APPROX .25 INCH THICK, ALLOWED GEAR TO GO BEYOND NORMAL UP POSITION.  NOSE WHEEL FORK BOUND ITSELF IN WHEELWELL AREA.  MANUFACTURER MM DOES NOT LIST MIN THICKNESS OR ANY INFO ON CONDITION OR INSPECTION OF THE UPSTOP PADS OR BUMPERS.  IT IS SUGGESTED THAT THESE COMPONENTS ARE INSPECTED FOR THICKNESS AND CONDITION EACH 100 HRS.
